# SDR AU970880

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT114
- Condition: Corroded
- Location: Emerg Locator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT COMPLETELY DESTROYED DUE TO BUILDUP OF WATER IN MOUNTING TRAY - WATER IN TRAY GETS INTO ELT BATTERY COMPARTMENT CAUSING CORROSION AND EVENTUAL FAILURE
